# SDR UALA2012091405203

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 45,706 hours, 17,556 cycles
- Engine: Iae V2527A5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 500690011
- Part serial: 56
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE 2 ACOC LEAKING OIL, CHRONIC.  RAN ENGINE FOR 10 MINUTES FOUND NR 2 ACOC LEAK AT 4 DROPS PER MINUTE ACOC NEEDS REPLACEMENT WITHIN 25 HOURS PER MT79-007.  REPLACED NR 2 ENGINE ACOC REF MM 79-21-51-000-010A, MM 79-21-42-0000-010-A, MM 79-21-51-400- 010-A AND MM 79-21-42-400-010-A13.
